# SDR AALA20170821004

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 2,448 hours, 252 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456011
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM IN LAVATORY 3LRC CAME ON FOR 30 SECONDS.  THERE WAS NO SMOKE AND THE ALARM WENT OUT BY ITSELF.  ACCOMPLISHED LAVATORY SMOKE DETECTOR TEST IAW AMM 26-13-00B-320A-A.  OPERATIONAL CHECKED GOOD.
